MathSciNet Relay Station
MathSciNet bibliographic data
MR109316 52.00 (60.00)
Beardwood, Jillian; Halton, J. H.; Hammersley, J. M. The shortest path through many points. Proc. Cambridge Philos. Soc. 55 1959 299–327.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement